EconPapers    
Economics at your fingertips  
 

Nonstationary Yule-Walker equations

Marc Hallin () and Jean-François Ingenbleek

Statistics & Probability Letters, 1983, vol. 1, issue 4, 189-195

Abstract: A nonstationary generalization of the classical Yule-Walker equations, relating the (time-varying) autocorrelations of an autoregressive process to the coefficients of the possible models for this process, is given. The corresponding theoretical model-building (or spectral factorization) problem, i.e., that of expressing the above mentioned models in terms of the autocorrelations, is solved. This paper, as well as several others, is part of a work whose purpose is a systematic study of time-varying ARMA models.

Keywords: Time; series; stochastic; difference; equations; nonstationary; autoregressive; processes; time-varying; autoregressive; models (search for similar items in EconPapers)
Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(83)90029-9
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Nonstationary Yule-Walker equations (1983)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:1:y:1983:i:4:p:189-195

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-09
Handle: RePEc:eee:stapro:v:1:y:1983:i:4:p:189-195